About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 173-177
http://dx.doi.org/10.1155/S0161171285000163

On the hadamard products of Schlicht functions and applications

Department of Mathematics, Bowling Green State University, Bowling Green 43403, Ohio, USA

Received 25 April 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We show that each of the schlicht classes of starlike, convex, close-to-convex and strongly starlike with respect to symmetric points is invariant under the Hadamard product with the class of convex functions. The influence of certain operators over these classes is also investigated.